Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 210, NWS Atlanta, GA

June 24, 20196 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 24, 2019, 7:59 PM EDT for 6 counties in Georgia. It was in force for 31 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2019, 7:59 PM EDT (23:59 UTC)
Expired
Jun 24, 2019, 8:30 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Butts County, GA, Clayton County, GA, Coweta County, GA, Fayette County, GA, Henry County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 29 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 7:59 PM EDTTSTM WND DMG1 Ese Atlanta Motor Spe, GATREE BLOWN DOWN AT THE ATLANTA ARTCC
Jun 24, 8:10 PM EDTTSTM WND DMG1 Nw Ola, GATREE BLOW DOWN PARTIALLY ON A HOME ON ESKEW RD EAST OF MCDONOUGH
Jun 24, 8:10 PM EDTTSTM WND DMG2 S Ola, GAA TREE WAS REPORTED DOWN ON NEW HOPE ROAD.
Jun 24, 8:19 PM EDTTSTM WND DMG2 Sse Ola, GAREPORT OF A TREE DOWN ON NEW HOPE RD VIA TWITTER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 6:28 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 12.0 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 239 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
239 J/kg
Mixed-layer CIN
-220 J/kg
Mixed-layer LCL
1070 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

638 
WUUS52 KFFC 242359
SVRFFC
GAC035-063-077-113-151-255-250030-
/O.NEW.KFFC.SV.W.0210.190624T2359Z-190625T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
759 PM EDT Mon Jun 24 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Spalding County in west central Georgia...
  Fayette County in north central Georgia...
  Henry County in north central Georgia...
  Northwestern Butts County in central Georgia...
  Eastern Coweta County in west central Georgia...
  Central Clayton County in north central Georgia...

* Until 830 PM EDT.

* At 759 PM EDT, a severe thunderstorm was located over Lovejoy, or 8
  miles south of Jonesboro, moving east at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Griffin, McDonough, Fayetteville, Jonesboro, Peachtree City,
  Stockbridge, Riverdale, Hampton, Tyrone, Lovejoy, Locust Grove,
  Senoia, Brooks, Jenkinsburg, Sharpsburg, Turin, Haralson, Woolsey,
  Sunny Side and East Griffin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3350 8462 3352 8458 3359 8415 3356 8413
      3357 8411 3353 8404 3352 8405 3352 8404
      3349 8403 3349 8400 3345 8394 3325 8402
      3321 8450 3322 8451 3322 8460 3333 8469
TIME...MOT...LOC 2359Z 258DEG 48KT 3341 8430 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
860 
WWUS52 KFFC 250012
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
812 PM EDT Mon Jun 24 2019

GAC077-250022-
/O.CAN.KFFC.SV.W.0210.000000T0000Z-190625T0030Z/
Coweta GA-
812 PM EDT Mon Jun 24 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COWETA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central, north central and west central Georgia.

LAT...LON 3351 8461 3352 8458 3359 8415 3356 8413
      3357 8411 3354 8405 3352 8405 3352 8404
      3349 8403 3349 8400 3345 8394 3325 8402
      3321 8450 3325 8451 3326 8450 3332 8452
      3336 8458 3341 8462 3346 8463
TIME...MOT...LOC 0012Z 258DEG 48KT 3345 8409 

$$

GAC035-063-113-151-255-250030-
/O.CON.KFFC.SV.W.0210.000000T0000Z-190625T0030Z/
Spalding GA-Fayette GA-Henry GA-Butts GA-Clayton GA-
812 PM EDT Mon Jun 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SPALDING...FAYETTE...HENRY...NORTHWESTERN BUTTS AND CENTRAL
CLAYTON COUNTIES...

At 812 PM EDT, a severe thunderstorm was located over Ola, or near
McDonough, moving east at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Griffin, McDonough, Fayetteville, Jonesboro, Peachtree City,
Stockbridge, Riverdale, Hampton, Tyrone, Lovejoy, Locust Grove,
Senoia, Brooks, Jenkinsburg, Woolsey, Sunny Side, East Griffin, Lake
Spivey, Blacksville and Ola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3351 8461 3352 8458 3359 8415 3356 8413
      3357 8411 3354 8405 3352 8405 3352 8404
      3349 8403 3349 8400 3345 8394 3325 8402
      3321 8450 3325 8451 3326 8450 3332 8452
      3336 8458 3341 8462 3346 8463
TIME...MOT...LOC 0012Z 258DEG 48KT 3345 8409 

HAIL...<.75IN
WIND...60MPH
 
$$
968 
WWUS52 KFFC 250021
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
821 PM EDT Mon Jun 24 2019

GAC063-113-250030-
/O.CAN.KFFC.SV.W.0210.000000T0000Z-190625T0030Z/
Fayette GA-Clayton GA-
821 PM EDT Mon Jun 24 2019

...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE AND CENTRAL CLAYTON
COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central, north central and west central Georgia.

LAT...LON 3343 8432 3344 8429 3348 8429 3349 8428
      3355 8429 3355 8427 3357 8426 3359 8415
      3356 8413 3357 8411 3354 8405 3352 8405
      3352 8404 3349 8403 3349 8400 3345 8394
      3325 8402 3323 8432
TIME...MOT...LOC 0020Z 258DEG 48KT 3347 8395 

$$

GAC035-151-255-250030-
/O.CON.KFFC.SV.W.0210.000000T0000Z-190625T0030Z/
Spalding GA-Henry GA-Butts GA-
821 PM EDT Mon Jun 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHEASTERN SPALDING...HENRY AND NORTHWESTERN BUTTS COUNTIES...

At 820 PM EDT, a severe thunderstorm was located over Rocky Plains,
or 10 miles southwest of Covington, moving east at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Griffin, McDonough, Stockbridge, Hampton, Lovejoy, Locust Grove,
Jenkinsburg, Sunny Side, East Griffin, Highland Mills, Blacksville,
Towalaga, Ola, Experiment, Walker Mill, McKibben, Luella, Atlanta
Motor Speedway, Flippen and Kelleytown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3343 8432 3344 8429 3348 8429 3349 8428
      3355 8429 3355 8427 3357 8426 3359 8415
      3356 8413 3357 8411 3354 8405 3352 8405
      3352 8404 3349 8403 3349 8400 3345 8394
      3325 8402 3323 8432
TIME...MOT...LOC 0020Z 258DEG 48KT 3347 8395 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:21 PM EDT, 4 hours 38 minutes earlier.

Area forecast discussion, Jun 24, 3:21 PM EDT, 4 hours 38 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
321 PM EDT Mon Jun 24 2019

.SHORT TERM /Tonight through Tuesday Night/...
Main concern is yet another round of strong/severe convection. As
mentioned earlier, timing a bit delayed from previous events last
weekend due to some extensive high/mid clouds. Even within these
thick high clouds, convection firing in far northern GA as of
this writing and expected to increase along zone of leftover
moisture from earlier MCS in MS/AL currently extending from north
GA to central AL. CAPE currently already at 3500 J/kg with steep
lapse rates over WC GA with 0-6km bulk shear weak but still
around 15-20kts. Damaging wind again main threat in this pattern
with heavy rain also a concern.

The good news is once the storms diminish this evening, we should
have a mostly sunny day Tuesday with only a small chance of
SHRA/TSRA over far western areas in the afternoon.

SNELSON

.LONG TERM /Wednesday through Monday/...
Extended period begins with a weak zonal flow in the mid levels
across the southern portion of the US as we transition out of the
active pattern that has dominated the region since late last week.
Wednesday and Thursday appear to be the lowest pop days of the
extended as come ridging tries to develop and dry air in the mid
levels suppresses storm development.  By Late Thursday into the
weekend, easterly flow returns along with moisture increase which
will coincide with increased afternoon convection back to near
normal levels. The ECMWF is a little more aggressive with cutting off
a weak upper low over the mid MS valley by Friday with only a weak
reflection on the GFS.  Regardless, with no real suppression
mechanism going into the weekend, climo to slightly above climo
afternoon and evening pops will be possible for the remainder of the
extended.

Stellman

&&

.AVIATION...
18Z Update...
VFR conditions but expect sct SHRA/TSRA after 19Z at most
airports. Should dissipate after 00Z. W winds will gust to 22kt
this afternoon with stronger gusts possible in TSRA, decreasing
after 00Z. VFR conditions with no SHRA/TSRA expected Tuesday.

//ATL Confidence...18Z Update...
Medium confidence on TSRA timing.
High confidence on all other elements.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  90  68  91 /  50  10   5  10
Atlanta         71  88  70  89 /  50  10   5  20
Blairsville     64  82  60  84 /  40  10   5  20
Cartersville    68  89  66  89 /  40  10   5  20
Columbus        74  92  72  93 /  40  20  10  20
Gainesville     69  87  67  87 /  50  10   5  10
Macon           72  93  70  94 /  40  10  10  20
Rome            68  89  66  89 /  30  10  10  20
Peachtree City  70  90  68  90 /  50  20   5  20
Vidalia         75  94  72  95 /  20  10   5  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SNELSON
LONG TERM....30
AVIATION...SNELSON
Hazardous weather outlook, Jun 24, 5:04 AM EDT, 14 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
504 AM EDT Mon Jun 24 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
504 AM EDT Mon Jun 24 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous showers and thunderstorms are expected again
today. A few strong to severe thunderstorms will be possible with
the primary hazards being damaging wind gusts, large hail,
locally heavy rainfall and frequent lightning strikes.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Isolated to scattered thunderstorms are expected across the area
Tuesday through Sunday, primarily in the afternoon and evening
hours. An isolated severe thunderstorm cannot be ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 24, 7:48 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
748 PM EDT Mon Jun 24 2019

GAZ056-058-059-066>071-078-250015-
Harris GA-Butts GA-Lamar GA-Monroe GA-Upson GA-Troup GA-Jasper GA-
Spalding GA-Meriwether GA-Pike GA-
748 PM EDT Mon Jun 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...BUTTS...LAMAR...
NORTHWESTERN MONROE...NORTHWESTERN UPSON...SOUTHERN TROUP...JASPER...
EASTERN SPALDING...MERIWETHER AND PIKE COUNTIES UNTIL 815 PM EDT...

At 748 PM EDT...National Weather Service doppler radar indicated
strong winds ahead of a line of thunderstorms along a line extending
from Newborn to near West Point...and moving southeast at 45 mph.

  HAZARD...40 to 50 mph wind preceding rain or lightning.

  IMPACT...Strong winds will occur before any rain or lightning. Do
           not wait for the sound of thunder before taking cover.
           Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
LaGrange, Thomaston, Barnesville, Jackson, Monticello, Zebulon,
Hamilton, Greenville, Manchester, Pine Mountain, Woodbury, Flovilla,
Milner, Warm Springs, Jenkinsburg, Molena, Shady Dale, Orchard Hill,
Meansville and Aldora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.

LAT...LON 3315 8475 3310 8425 3334 8421 3330 8407
      3345 8393 3337 8386 3344 8382 3350 8371
      3348 8368 3352 8367 3343 8353 3325 8354
      3285 8448 3288 8448 3285 8457 3285 8470
      3276 8469 3261 8504 3261 8508 3296 8520
TIME...MOT...LOC 2348Z 323DEG 39KT 3350 8369 3290 8515

WIND...50MPH
Local storm report, Jun 24, 7:50 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 PM EDT MON JUN 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     2 WNW LOGANVILLE        33.85N  83.94W
06/24/2019                   GWINNETT           GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF LAKE
            CARLTON ROAD AND MIDWAY ROAD.

&&

EVENT NUMBER FFC1900502

LREAVES
Local storm report, Jun 24, 7:54 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
754 PM EDT MON JUN 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     1 NNE FAIRPLAY          33.64N  84.85W
06/24/2019                   DOUGLAS            GA   EMERGENCY MNGR

            TREE REPORTED DOWN AT THE INTERSECTION OF BANKS MILL RD
            AND POST RD.

&&

EVENT NUMBER FFC1900503

KING
Local storm report, Jun 24, 7:56 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
756 PM EDT MON JUN 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TSTM WND DMG     2 SSE CHAPEL HILL       33.67N  84.70W
06/24/2019                   DOUGLAS            GA   EMERGENCY MNGR

            TREE REPORTED DOWN AT THE INTERSECTION OF OAK HILL RD
            AND WILDEOAK TRAIL.

&&

EVENT NUMBER FFC1900504

KING
Local storm report, Jun 24, 7:57 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
757 PM EDT MON JUN 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     1 W EAST POINT          33.68N  84.45W
06/24/2019                   FULTON             GA   SOCIAL MEDIA

            A TREE AND POWER LINES WERE REPORTED DOWN IN THE 2700
            BLOCK OF KIMMERIDGE DRIVE NEAR THOMPSON AVENUE.

&&

EVENT NUMBER FFC1900505

LREAVES
Local storm report, Jun 24, 7:59 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
759 PM EDT MON JUN 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     2 E GRAYSON             33.89N  83.92W
06/24/2019                   GWINNETT           GA   EMERGENCY MNGR

            TREE REPORTED DOWN AT THE INTERSECTION OF CAMP MITCHELL
            RD AND OZORA RD.

&&

EVENT NUMBER FFC1900506

KING

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 4:04 PM EDTSpecial Weather StatementFFCFloyd26 min
Jun 24, 4:29 PM EDTSpecial Weather StatementFFCFloyd31 min
Jun 24, 4:37 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker23 min
Jun 24, 4:56 PM EDTSpecial Weather StatementFFCWalker, Whitfield34 min
Jun 24, 5:02 PM EDTSpecial Weather StatementFFCHaralson, Polk43 min
Jun 24, 5:09 PM EDTSpecial Weather StatementFFCBartow, Cherokee36 min
Jun 24, 5:31 PM EDTSpecial Weather StatementFFCBanks29 min
Jun 24, 5:35 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Pickens25 min
Jun 24, 5:41 PM EDTSpecial Weather StatementFFCHaralson, Paulding34 min
Jun 24, 5:58 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Haralson47 min
Jun 24, 6:04 PM EDTSpecial Weather StatementFFCDawson, Forsyth, Lumpkin26 min
Jun 24, 6:07 PM EDTSpecial Weather StatementFFCFannin, Union23 min
Jun 24, 6:11 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Heard34 min
Jun 24, 6:15 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, DeKalb, Fulton, Paulding30 min
Jun 24, 6:24 PM EDTSpecial Weather StatementFFCTowns, Union36 min
Jun 24, 6:25 PM EDTSpecial Weather StatementFFCBanks, Dawson, Hall, Lumpkin35 min
Jun 24, 6:35 PM EDTSevere Thunderstorm WarningFFCCarroll, Clayton, Coweta, Douglas, Fayette, Fulton25 min
Jun 24, 6:39 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Forsyth, Fulton, Gwinnett, Hall51 min
Jun 24, 6:44 PM EDTSpecial Weather StatementFFCHeard31 min
Jun 24, 6:51 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, DeKalb, Fayette, Fulton, Henry and 1 more39 min
Jun 24, 7:02 PM EDTSpecial Weather StatementFFCBarrow, Jackson43 min
Jun 24, 7:06 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup39 min
Jun 24, 7:10 PM EDTSpecial Weather StatementFFCBanks35 min
Jun 24, 7:19 PM EDTSpecial Weather StatementFFCButts, Newton, Spalding26 min
Jun 24, 7:28 PM EDTSpecial Weather StatementFFCClayton, Fayette, Henry, Rockdale32 min
Jun 24, 7:33 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry, Meriwether, Pike and 1 more27 min
Jun 24, 7:36 PM EDTSpecial Weather StatementFFCClarke, Madison, Morgan, Oconee, Walton24 min
Jun 24, 7:48 PM EDTSpecial Weather StatementFFCButts, Harris, Jasper, Lamar, Meriwether, Pike27 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.